# SDR ASAA2013121712159

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 626 hours, 217 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 10194391001
- Part serial: 2013080037
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 630 hours, 218 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROL PANEL WILL NOT DIM WITH THE PANEL LIGHT CONTROL SWITCH.  ACFT GROUNDED.  REPLACED CABIN PRESSURE CONTROL MODULE IAW 21-31-02-000-801/400-801.  OPS CHECKED NORMAL IAW 21-31-00-700-802 AND 21-31-00-710-801.
